# SDR DALA2025100107135

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N515DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11141
- Aircraft time: 11,996 hours, 2,909 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5015, DURING DEPLANING- ACRID SMELL FROM VENTS WITH APU-BLEED ON. TURNED OFF APU BLEED AND SMELL DISSAPATED. TURNED BLEED ON AND SMELL RETURNED. CORRECTIVE ACTION: FOUND OIL LEAD LEAK ON APU FUEL CONTROL UNIT PER W/C 4900-2001 STEP 4. LEVEL B DECON. REPLACED APU FUEL CONTROL UNIT. (LP 7680686, 7680687)
